Geometric and Functional Analysis

, Volume 18, Issue 1, pp 120–143 | Cite as

The De Rham Decomposition Theorem For Metric Spaces

Article

Abstract.

We generalize the classical de Rham decomposition theorem for Riemannian manifolds to the setting of geodesic metric spaces of finite dimension.

Keywords and phrases:

de Rham decomposition theorem Euclidean factor direct product 

AMS Mathematics Subject Classification:

53C20 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhaeuser 2008

Authors and Affiliations

  1. 1.Mathematisches InstitutUniversität BonnBonnGermany

Personalised recommendations